# SDR A6WA200640246

- Difficulty date: June 17, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 484 INTERCOSTAL ATTACH FLANGE IS CRACKED .4 INCH AT RBL 36, WL 73.  CUT AWAY ATTACHED FLANGE AND REMOVED BURRS AND SHARP EDGES IAW REO 601R-53-41-059 REV A STEPS 1 AND 2 LPI DUE COMPLIED WITH HFEC OF THE TRIM LINE AT FS 484 RBL 36 INTERCOSTAL REPAIR IAW REO 601R-53-41-059 STEP 3 AND CRJ 200 NDTM PRI 51-20-06.  NO INDICATIONS NOTED.  (M)
